# SDR AALA20091125TUL12

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DING IN SHEAR-TIE AT STATION 1309.  CUT AWAY DAMAGE AND INSTALLED DOUBLER PER 53-03-00 FIG 45.
